Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting frequent pains above the eye. Feeling dizzy and heavy. Need to be concerned?

I have recently started getting a headace 4-6 times a day on my left side above my eyes it s always in the same spot. Earlier while squating down to play with my son, I had kind of like white strobe lights in the corner of my eye when I looked straight but it would go away when I would try and look at it. Now my head just feels heavy and I feel slightly dizzy... Should I be concerned?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are not something to be concerned of, but they require evaluation. Symptoms suggest a vascular headache, and pain and dizziness could be part of that.

You also require a detailed evaluation by an ophthalmologist and a neurologist.

In the meanwhile, you can take analgesics such as ibuprofen for pain relief.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor